# SDR GTIA2018012402362

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 12,337 hours, 5,610 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK PRODUCED AN ODOR.  IAW TSM 05-50-00 FOUND DEOILER SEALS LEAKING.  R & R THE DEOILER SEAL IAW AMM 76-60-31. PERFORMED DECONTAMINATION OF ENVIROMENTAL SYSTEM IAW AMM 21-00-00.  R & R RECIRCULATION FILTER IAW AMM 21-21-41.
